# SDR YENA2024011200037

- Difficulty date: January 8, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 73,321 hours, 26,290 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2102, FLL-JFK. (AIRCRAFT DIRVERTED TO RDU) 'WING ANTICE INOP; FE BITE TEST ACCOMPLISHED OF BMC IT 2 PER A320 AMM 36-11-00-740 TEST PASS. OK FOR SVC MCC ROWAN ADVISED.'
